MathSciNet Relay Station
MathSciNet bibliographic data
MR628512 (82m:81059) 81E10 (14F05 58A99)
Ward, R. S. Ansätze for self-dual Yang-Mills fields. Comm. Math. Phys. 80 (1981), no. 4, 563–574.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement